MAUDE Adverse Event Report: CALDERA MEDICAL, INC DESARA BLUE SS; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR SUI

CALDERA MEDICAL, INC DESARA BLUE SS; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR SUI
Model Number CAL-DS01BS
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
During placement of a desara blue short suture sling (cal-ds01bs, lot q08025), the suture broke intraoperatively.The surgeon placed a second sling to complete the procedure.No patient injury resulted.Reported by (b)(6) on (b)(6) 2026, originating from dr.(b)(6), (b)(6) medical center, (b)(6).Replacement requested; return of failed device (lot q08025) for evaluation to be requested.Investigation ongoing.

Brand Name
DESARA BLUE SS
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR SUI
Manufacturer (Section D)
CALDERA MEDICAL, INC
4360 park terrace drive
suite 140
westlake village CA 91361
Manufacturer (Section G)
CALDERA MEDICAL, INC.
4360 park terrace drive
suite 140
westlake village CA 91361
Manufacturer Contact
ryan curran
4360 park terrace dr.
suite 140
westlake village, CA 91361
8188796555
MDR Report Key25324484
Report Number3003990090-2026-02077
Device Sequence Number21316815
Product Code OTN
UDI-Device Identifier00890594000735
UDI-Public00890594000735
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K140843
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAL-DS01BS
Device Catalogue NumberCAL-DS01BS
Device Lot NumberQ08025
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale